Salta al contenuto principale
Passa alla visualizzazione normale.


Well-posedness of the boundary layer equations

  • Autori: Lombardo, M.; Cannone, M.; Sammartino, M.
  • Anno di pubblicazione: 2004
  • Tipologia: Articolo in rivista (Articolo in rivista)
  • Parole Chiave: Boundary layer; Prandtl equations; Mathematics (all); Analysis; Applied Mathematics
  • OA Link:


We consider the mild solutions of the Prandtl equations on the half space. Requiring analyticity only with respect to the tangential variable, we prove the short time existence and the uniqueness of the solution in the proper function space. The proof is achieved applying the abstract Cauchy-Kowalewski theorem to the boundary layer equations once the convection-diffusion operator is explicitly inverted. This improves the result of [M. Sammartino and R. E. Caflisch, Comm. Math. Phys., 192 (1998), pp. 433-461], as we do not require analyticity of the data with respect to the normal variable.